Distributions and Euler systems in global function fields

Volume 128 / 2007

Sunghan Bae, Linsheng Yin Acta Arithmetica 128 (2007), 1-17 MSC: Primary 11R58. DOI: 10.4064/aa128-1-1

Authors

  • Sunghan BaeDepartment of Mathematics
    KAIST
    Taejon 305-701, Korea
    e-mail
  • Linsheng YinDepartment of Mathematical Sciences
    Tsinghua University
    Beijing 100084, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image